# SDR SWIA202164654

- Difficulty date: December 7, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- Engine: Ge CF348C1
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH ENGINE TRANSCOWL LATCH DOOR ASSY AFT HINGE IS GOUGED (MARKED)   (C CHECK RO 02/22/2022)   REMOVED AND REPLACED AFT TRANSCOWL LATCH DOOR HINGE IAW CRJ-700-SRM TASK 51-42-21-001-001-A01 (OPS TEST PASSED)
